Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all!

I am a little over 3 and a half months on my accutane cycle. I have been taking Amnesteem at 40 mg the entire time. I have not had any major side effects...just dry lips, slightly dry skin, and my nose get clogged with nasty stuff from time to time! However, Amnesteem's highest dose per pill is only 40 mg and I don't really see my derm increasing my dose. I am still getting pimples although not as often. My face certainly has improved but I am having trouble beleiving that I will be clear at the rate I am progressing now unless I continue to improve after my cycle is over.

Should I ask my doctor to bump up my dose even if that means I would have to switch brands? I just really want to make my acne go away for good now and not have to start another cycle down the line.

Share this post


Link to post
Share on other sites

I would talk to your derm about increasing your dose, and just talk to him about your concerns. I was put on Sotret just over a month ago, and when I went to see my derm I told him I had no side effects yet, I wasn't dry at all. He decided to bump me up from 40 to 80! I was happy though cuz I want my acne to go away! (like im sure all of us do) I take 4 pills a day now 2 in the morning and 2 at night, so I don't think you would need to switch brands just get more of the one kind.

Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×